# SDR COMA0560762

- Difficulty date: December 29, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100454
- Condition: Corroded
- Location: Lt Wing
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK HAS FRETTING CORROSION AT FUEL TANK ACCESS CUTOUTS, (610AB NOT IN CRITICAL AREA), (640DB, 640EB, 640FB, 650AB, 650CB, 650DB, 650FB, 650HB IN CRITICAL AREA).  REPAIRED LOWER WING PLANK FUEL TANK ACCESS CUTOUTS IAW BOMBARDIER REO 601R-57-21-030.
